Previous |  Up |  Next


Title: Alternative definitions of $J$-density topology (English)
Author: Zajíček, L.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 28
Issue: 1
Year: 1987
Pages: 57-61
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 26A03
MSC: 26A15
MSC: 26A99
MSC: 28A05
MSC: 54A10
MSC: 54E55
idZBL: Zbl 0666.26002
idMR: MR0929266
Date available: 2012-10-05T21:41:07Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_028-1987-1_9.pdf 468.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo